# SDR CA130703001

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,176 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 26060132RX
- Condition: Malfunctioned
- Location: Ng
- Part time: 888 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START, ENGINE SLOW TO ACCELERATE.  REPLACED NG INDICATOR.
